The Open UniversitySkip to content
 

Deformed bosons: combinatorics of normal ordering

Blasiak, P.; Horzela, A.; Penson, K. A. and Solomon, A. I. (2004). Deformed bosons: combinatorics of normal ordering. Czechoslovak Journal of Physics, 54(11) pp. 1179–1184.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1007/s10582-004-9776-0
Google Scholar: Look up in Google Scholar

Abstract

We solve the normal ordering problem for (A A)n where A and A are one mode deformed ([A,A] = [N+1] – [N]) bosonic ladder operators. The solution generalizes results known for canonical bosons. It involves combinatorial polynomials in the number operator N for which the generating function and explicit expressions are found. Simple deformations provide examples of the method.

Item Type: Journal Article
Copyright Holders: Not known
ISSN: 1572-9486
Project Funding Details:
Funded Project NameProject IDFunding Body
Not SetNot SetPolish Ministry of Scientific Research and Information Technology under Grant no: 1P03B 051 26.
Extra Information: Presented at the 13th International Colloquium on "Integrable Systems and Quantum Groups", Prague, 17-09 June 2004
Keywords: boson normal ordering; combinatorics
Academic Unit/Department: Science > Physical Sciences
Item ID: 7398
Depositing User: Allan Solomon
Date Deposited: 10 Apr 2007
Last Modified: 05 Jul 2011 10:49
URI: http://oro.open.ac.uk/id/eprint/7398
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk